American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 69 found      Go to page: 1 2 3

[1] Jean-Louis Clerc. Intertwining operators for the generalized principal series on a symmetric $R$-space. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Dubi Kelmer. A refinement of strong multiplicity one for spectra of hyperbolic manifolds. Trans. Amer. Math. Soc. 366 (2014) 5925-5961.
Abstract, references, and article information   
View Article: PDF

[3] Kenji Taniguchi. On the composition series of the standard Whittaker $(\mathfrak{g},K)$-modules. Trans. Amer. Math. Soc. 365 (2013) 3899-3922.
Abstract, references, and article information   
View Article: PDF

[4] Avraham Aizenbud and Dmitry Gourevitch. Some regular symmetric pairs. Trans. Amer. Math. Soc. 362 (2010) 3757-3777. MR 2601608.
Abstract, references, and article information   
View Article: PDF

[5] Genkai Zhang. Radon transform on symmetric matrix domains. Trans. Amer. Math. Soc. 361 (2009) 1351-1369. MR 2457402.
Abstract, references, and article information   
View Article: PDF

[6] Henri Carayol and A. W. Knapp. Limits of discrete series with infinitesimal character zero. Trans. Amer. Math. Soc. 359 (2007) 5611-5651. MR 2327045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rebecca A. Herb. Discrete Series Characters as Lifts from Two-structure Groups. Trans. Amer. Math. Soc. 353 (2001) 2557-2599. MR 1828461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rebecca A. Herb. Discrete series characters and two-structures. Trans. Amer. Math. Soc. 350 (1998) 3341-3369. MR 1422607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. Barchini. Boundary value maps, Szegö maps and intertwining operators. Trans. Amer. Math. Soc. 349 (1997) 1877-1900. MR 1401761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Esther Galina and Jorge Vargas. Eigenvalues and eigenspaces for the twisted Dirac operator over ${\rm SU}(N,1)$ and ${\rm Spin}(2N,1)$ . Trans. Amer. Math. Soc. 345 (1994) 97-113. MR 1189792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jian-Shu Li. On the discrete series of generalized Stiefel manifolds . Trans. Amer. Math. Soc. 340 (1993) 753-766. MR 1127156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jen-Tseh Chang. Characteristic cycles of holomorphic discrete series . Trans. Amer. Math. Soc. 334 (1992) 213-227. MR 1087052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. C. Fabec. Homogeneous distributions on the Heisenberg group and representations of ${\rm SU}(2,1)$ . Trans. Amer. Math. Soc. 328 (1991) 351-391. MR 1043858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. Scott Osborne and Garth Warner. The Selberg trace formula. VIII.\ Contribution from the continuous spectrum . Trans. Amer. Math. Soc. 324 (1991) 623-653. MR 1028763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Henrik Stetkær. Ultra-irreducibility of induced representations of semidirect products . Trans. Amer. Math. Soc. 324 (1991) 543-554. MR 974525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lisa A. Mantini. An $L\sp 2$-cohomology construction of unitary highest weight modules for ${\rm U}(p,q)$ . Trans. Amer. Math. Soc. 323 (1991) 583-603. MR 1020992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Roger Howe. Erratum to: ``Remarks on classical invariant theory'' . Trans. Amer. Math. Soc. 318 (1990) MR 1019521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paul Bressler and Sam Evens. The Schubert calculus, braid relations, and generalized cohomology . Trans. Amer. Math. Soc. 317 (1990) 799-811. MR 968883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Roger Howe. Remarks on classical invariant theory . Trans. Amer. Math. Soc. 313 (1989) 539-570. MR 986027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Cary Rader. Spherical functions on Cartan motion groups . Trans. Amer. Math. Soc. 310 (1988) 1-45. MR 965746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. Corwin and F. P. Greenleaf. Complex algebraic geometry and calculation of multiplicities for induced representations of nilpotent Lie groups . Trans. Amer. Math. Soc. 305 (1988) 601-622. MR 924771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kenneth I. Gross and Donald St. P. Richards. Special functions of matrix argument. I. Algebraic induction, zonal polynomials, and hypergeometric functions . Trans. Amer. Math. Soc. 301 (1987) 781-811. MR 882715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jeffrey Fox. Frobenius reciprocity and extensions of nilpotent Lie groups . Trans. Amer. Math. Soc. 298 (1986) 123-144. MR 857436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] C. M. Patton and H. Rossi. Unitary structures on cohomology . Trans. Amer. Math. Soc. 290 (1985) 235-258. MR 787963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ronald L. Lipsman. Generic representations are induced from square-integrable representations . Trans. Amer. Math. Soc. 285 (1984) 845-854. MR 752506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David H. Collingwood. Embeddings of Harish-Chandra modules, ${\germ n}$-homology and the composition series problem: the case of real rank one . Trans. Amer. Math. Soc. 285 (1984) 565-579. MR 752491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] David H. Collingwood. Harish-Chandra modules with the unique embedding property . Trans. Amer. Math. Soc. 281 (1984) 1-48. MR 719657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Roberto J. Miatello and Jorge A. Vargas. On the distribution of the principal series in $L\sp{2}(\Gamma \backslash G)$ . Trans. Amer. Math. Soc. 279 (1983) 63-75. MR 704602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] K. Imai and A. Terras. The Fourier expansion of Eisenstein series for ${\rm GL}(3,\,{\bf Z})$ . Trans. Amer. Math. Soc. 273 (1982) 679-694. MR 667167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Birgit Speh. Indecomposable representations of semisimple Lie groups . Trans. Amer. Math. Soc. 265 (1981) 1-34. MR 607104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 69 found      Go to page: 1 2 3